mhodgson10 (mhodgson10) wrote in vaginapagina,
mhodgson10
mhodgson10
vaginapagina

Breakthrough bleeding? or something I should worry about?

I've been on Microgynon 30 for around a year now and have been taking my pills 'perfectly' on time everyday, no missed pills, no medicines that could affect it etc.

I am currently in a sexual relationship with my boyfriend and we have sex quite often.
This month I decided I didn't want to have my period week, so continued my pills on without a break, and I have done this before with no problems, although I do remember having some slight bleeding that lasted a day or so.

I'm due for my 'period' next week, and am currently on my last week of the pills, but for the last few days (4 or 5 days) I've noticed that there has been blood in my discharge, not LOADS, just streaks, tiny streaks that come and go, this is accompanied by a yellow, 'old' looking discharge that is sometimes very watery? Could it be breakthrough bleeding from me running my packs together?

I'm completely panicking as I've read loads about Implantation Bleeding and how long it lasts, what it looks like and all of that, and I REALLY REALLY hope it's not that.. :/ I don't really have any other symptoms other than very slight cramping, and sore boobs, but that's about it.

Any reassurance?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments